Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online
Ask a Urologist   »  

What causes tingling in lower abdomen and penis?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5367 Questions
I have a tingling in my lower abdomen/penis
Posted Wed, 12 Mar 2014 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 42 minutes later
Brief Answer: Urinary tract infection. Detailed Answer: Hello! Thank you for the query. Such symptoms are very characteristic for urinary tract infection (urethra or bladder inflection). You may also have blood in the urine, frequent urinating, burning while urinating. Fever can be present. I suggest you to have urine analysis and abdominal ultrasound. Antibiotic intake might be necessary. Please also increase mineral water intake and start cranberries supplementation. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Follow-up: What causes tingling in lower abdomen and penis? 14 minutes later
Excellent.Thanks for that. I will contact my doctor.
Answered by Dr. Grzegorz Stanko 1 minute later
Brief Answer: . Detailed Answer: You are welcome.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor